# SDR SWIA2019101046455

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FABRICATED A REPLACEMENT R/H SIDE SEAT TRACK FROM FS785 TO FS847.00+16 DUE TO OUT OF LIMITS.   (C-CHECK) N817SK RO: 10/9/2019CAPTURED TIME TO FABRICATE REPLACEMENT R/H SIDE SEAT TRACK FROM FS785 TO FS847.00+16.
